RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1949, Volume 4, Issue 5(33)  


Karl Mikhailovich Peterson (photo)
Karl Mikhailovich Peterson (1828–1881) (obituary)
S. D. Rossinskii
3
On the algebraic independence of transcendental numbers of certain classes
A. O. Gel'fond
14
Quaternions and Cayley numbers; some applications of the arithmetic of quaternions
Yu. V. Linnik
49
General theory of differential equations with retarded arguments
A. D. Myshkis
99
Ordinary correlation equations
A. K. Mitropol'skii
142

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
176

Scientific notes and problems
On a problem of the theory of probability
E. B. Dynkin
183
On a sufficient condition for the homeomorphism of a continuous differentiable mapping
A. M. Fomin
198

Mathematical Events in the USSR
Mathematical Competition in Lvov in 1948/49 school year
A. S. Kovan'ko
200
Doctor's theses
On best approximations in a complex region
S. N. Mergelyan
202

Reviews and Bibliography
A. D. Aleksandrov, Intrinsic geometry of convex surfaces (review)
N. V. Efimov
205
L. Ya. Neishuler, Table for determining of amendments of position angles for differential changes of coordinates items of triangulation of III and IV classes (review)
A. A. Bunatyan
210
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019